# SDR AMTA200700261

- Difficulty date: May 28, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Unknown
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HF RADIO RECEPTION INOPERATIVE AT ALL CREW STATIONS.  COULD NOT DUPLICATE ON GROUND IAW MM 23-11-00.  SWAPPED HF TRANCEIVER LT SN: 01412 WITH R/T TRANCEIVER SN: 01427 FOR FURTHER T/S.  CONTACTED SFO AT FREQ.  5574. TRANS. 4 X 4.  OK FOR SERVICE.  (K)
